Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 404, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 29, 2008, 5:02 PM CDT for Angelina County, Cherokee County, Nacogdoches County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2008, 5:02 PM CDT (22:02 UTC)
- Expired
- Jun 29, 2008, 5:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 292202
SVRSHV
TXC005-073-347-292230-
/O.NEW.KSHV.SV.W.0404.080629T2202Z-080629T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 PM CDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ANGELINA COUNTY IN EASTERN TEXAS...
WESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
* UNTIL 530 PM CDT
* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALTO...OR ABOUT 12 MILES SOUTH OF RUSK...AND MOVING EAST AT 34 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MORRILL AND ALTO BY 510 PM CDT...
7 MILES NORTH OF FOREST BY 515 PM CDT...
DOUGLASS AND 9 MILES NORTH OF WELLS BY 525 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3172 9524 3177 9470 3146 9470 3144 9500
3148 9512 3149 9511 3152 9511 3158 9517
3157 9524 3158 9525
TIME...MOT...LOC 2202Z 272DEG 29KT 3163 9514
$$
BUTTS1 follow-up statement
000
WWUS54 KSHV 292220
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 PM CDT SUN JUN 29 2008
TXC005-073-347-292230-
/O.CON.KSHV.SV.W.0404.000000T0000Z-080629T2230Z/
CHEROKEE TX-NACOGDOCHES TX-ANGELINA TX-
520 PM CDT SUN JUN 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN ANGELINA...WESTERN NACOGDOCHES AND SOUTHEASTERN
CHEROKEE COUNTIES...
AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL THE SIZE OF
NICKELS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LINWOOD...OR ABOUT 13 MILES SOUTHEAST OF
RUSK...MOVING EAST AT 41 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LILBERT AND DOUGLASS BY 525 PM CDT...
LOONEYVILLE BY 530 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3172 9524 3177 9470 3146 9470 3144 9500
3148 9512 3149 9511 3152 9511 3158 9517
3157 9524 3158 9525
TIME...MOT...LOC 2220Z 252DEG 36KT 3169 9494
$$
BUTTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:53 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 29, 3:53 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 353 PM CDT SUN JUN 29 2008 .DISCUSSION... LAST HURRAH FOR A FEW DAYS AS TSTMS DEVELOPING AND MOVING ALONG THERMAL GRADIENT JUST SOUTH OF RAIN/CLOUD COOLED AREAS OF NE TX AND NW LA. THUS OUR BEST CHCS OF RAIN IN THE CWA WILL BE S OF A NACOGDOCHES TO JENA LINE. NW FLOW ALOFT IS EFFECTIVELY BUT GRADUALLY PUSHING MOISTURE AND CONVECTION SOUTHWARD...AND WILL ONLY HAVE LINGERING 20 PERCENT CHC OF SHWRS WAY DOWN SOUTH IN THE CWA MONDAY MORNING. AFTERWARD...AS PATTERN HOLDS...THE NEXT SEVERAL DAYS SHOULD BE GENERALLY FAIR...WITH MIN TEMPS STARTING OFF THE WEEK TENDING TO BE IN THE 60S...MODERATING QUICKLY TO NEAR NORMAL EARLY JULY TEMPS MID WEEK. PROBABLY NOT TIL FRIDAY WILL PRECIP CHCS INCH UPWARD...WITH BEST RAIN CHCS COMING OVER NEXT WEEKEND. /17/ && .AVIATION... MOSTLY VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGHOUT MUCH OF THE TAF PERIOD...ALTHOUGH BRIEF MVFR CIGS WILL BE POSSIBLE ACROSS E TX /IE THE TYR/GGG TERMINALS/...WHICH SAW -SHRA PERSIST THROUGH EARLY AFTERNOON. HOWEVER...A WEAK COLD FRONT EXTENDING EAST TO WEST ALONG THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA WILL CONTINUE TO SLIP SOUTH THIS EVENING/OVERNIGHT...WITH DRIER AIR GRADUALLY FILTERING S INTO THE AREA. THUS...RESIDUAL CU/AC FIELD WILL ERODE FROM N TO S THIS EVENING...WITH THE CIRRUS SHIELD THINNING AS WELL. TIMING OF THE EROSION OF THIS MID/HIGH CLOUD COVER WILL BE KEY TO WHETHER LIFR CIGS/VSBYS/FG DEVELOPS OVERNIGHT...BEFORE DRIER AIR AT THE SFC BEGINS TO FILTER S. THUS...CURRENT TAFS WILL LIKELY BE TWEAKED WHEN BETTER CONFIDENCE IS ESTABLISHED. HOWEVER...ANY LOW CIGS/VSBYS WILL QUICKLY ERODE BY 15Z MONDAY...WITH A SCT VFR CU FIELD DEVELOPING BY MIDDAY/EARLY AFTERNOON. LIGHT WINDS THIS EVENING WILL BECOME N 5-10KTS WELL BEHIND THE FRONT MONDAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 68 91 66 93 / 20 10 0 0 MLU 67 89 63 92 / 20 10 0 0 DEQ 59 89 59 91 / 0 0 0 0 TXK 64 89 64 92 / 10 0 0 0 ELD 64 90 60 92 / 10 0 0 0 TYR 67 91 67 93 / 20 10 0 0 GGG 66 90 64 93 / 20 10 0 0 LFK 70 92 66 95 / 40 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/15
Hazardous weather outlook, Jun 29, 12:00 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUN 29 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-301100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AHEAD OF A SOUTHWARD MOVING COLD FRONT. COVERAGE SHOULD INCREASE ACROSS DEEP EAST TEXAS INTO CENTRAL LOUISIANA THROUGH THE AFTERNOON HOURS. LOOK FOR THE CONVECTION TO PUSH SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA BY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH BRIEF LOCALLY HEAVY RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...SHOULD NOT BE NEEDED TODAY THROUGH TONIGHT. 17
In the hours before
Local storm report, Jun 29, 11:42 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 10 N HALLSVILLE 32.65N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
POWER LINES DOWN ON FM2208 IN THE COMMUNITY OF HARLETON
0910 PM TSTM WND DMG 10 N HALLSVILLE 32.65N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON BAKER ROAD IN THE COMMUNITY OF HARELTON
0930 PM TSTM WND DMG SHONGALOO 32.94N 93.29W
06/28/2008 WEBSTER LA LAW ENFORCEMENT
TREE DOWN IN SHONGALOO
0945 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
06/28/2008 MARION TX LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 49 IN JEFFERSON
0945 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
06/28/2008 MARION TX LAW ENFORCEMENT
TREE DOWN ON PINE HILL DRIVE IN JEFFERSON
0950 PM TSTM WND DMG 8 ENE JEFFERSON 32.81N 94.22W
06/28/2008 MARION TX LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 43 IN THE SMITHLAND COMMUNITY
1000 PM TSTM WND DMG HALLSVILLE 32.50N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON NOONDAY ROAD IN HALLSVILLE
1000 PM TSTM WND DMG HALLSVILLE 32.50N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON CAL YOUNG ROAD IN HALLSVILLE
1005 PM TSTM WND DMG BELCHER 32.75N 93.84W
06/28/2008 CADDO LA LAW ENFORCEMENT
TREE DOWN NEAR FOSTER AND EAST STREET IN BELCHER
1015 PM TSTM WND DMG WASKOM 32.48N 94.06W
06/28/2008 HARRISON TX LAW ENFORCEMENT
POWER LINES DOWN ON FM9 IN WASKOM
1020 PM TSTM WND DMG GREENWOOD 32.44N 93.97W
06/28/2008 CADDO LA DEPT OF HIGHWAYS
TREE DOWN ACROSS HIGHWAY 169 NEAR GREENWOOD
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA LAW ENFORCEMENT
TREE DOWN ON EAST KINGS HIGHWAY NEAR THE BAYOU RIDGE APTS
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA BROADCAST MEDIA
A 15-20 FT WIDE SECTION OF A WOODEN FENCE WAS BLOWN DOWN
NEAR THE BACK PORCH OF THE KTBS CHANNEL 3 TV STUDIOS
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA BROADCAST MEDIA
TREE DOWN ON HOME IN THE 3000 BLOCK OF MIDWAY AVE. NO
INJURIES.
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA DEPT OF HIGHWAYS
ONE PINE TREE WAS DOWNED NEAR THE INTERSECTION OF WALKER
ROAD AND HIGHWAY 3132
1055 PM TSTM WND DMG 8 NE CARTHAGE 32.23N 94.24W
06/28/2008 PANOLA TX LAW ENFORCEMENT
TREE DOWN ACROSS FM307 WEST OF DEBERRY
1115 PM TSTM WND DMG 6 SE CARTHAGE 32.09N 94.26W
06/28/2008 PANOLA TX LAW ENFORCEMENT
TREES DOWN COUNTYWIDE...INCLUDING FM31 SOUTHEAST OF
CARTHAGE
&&
15Local storm report, Jun 29, 1:24 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 5 SE TEXARKANA 33.40N 93.95W
06/28/2008 MILLER AR LAW ENFORCEMENT
TREE LIMBS DOWN ON POWER LINES NEAR THE COMMUNITY OF
GENOA. POWER WAS OUT IN GENOA.
0825 PM TSTM WND DMG 15 S TEXARKANA 33.23N 94.02W
06/28/2008 MILLER AR LAW ENFORCEMENT
TREE LIMBS DOWN ON POWER LINES JUST NORTH OF THE BRIGHT
STAR COMMUNITY. POWER WAS OUT.
0915 PM TSTM WND DMG SAREPTA 32.90N 93.45W
06/28/2008 WEBSTER LA LAW ENFORCEMENT
TREES DOWNED NEAR SAREPTA
0915 PM TSTM WND DMG 1 N JEFFERSON 32.78N 94.35W
06/28/2008 MARION TX LAW ENFORCEMENT
TREES DOWNED ALONG HIGHWAY 59 NORTH OF JEFFERSON
0955 PM TSTM WND DMG HALLSVILLE 32.50N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREES DOWN NEAR HIGHWAYS 450 AND 80
1010 PM TSTM WND DMG 10 ESE EMERSON 33.04N 93.04W
06/28/2008 COLUMBIA AR LAW ENFORCEMENT
TWO TREES DOWNED NEAR THE ATLANTA COMMUNITY
1100 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
06/28/2008 BOSSIER LA TRAINED SPOTTER
A TREE FELL ONTO SWAN LAKE ROAD BETWEEN SHED ROAD AND
HIGHWAY 80 IN BOSSIER CITY
&&
15Local storm report, Jun 29, 1:37 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 5 SE TEXARKANA 33.40N 93.95W
06/28/2008 MILLER AR LAW ENFORCEMENT
TREE LIMBS DOWN ON POWER LINES NEAR THE COMMUNITY OF
GENOA. POWER WAS OUT IN GENOA.
0825 PM TSTM WND DMG 15 S TEXARKANA 33.23N 94.02W
06/28/2008 MILLER AR LAW ENFORCEMENT
TREE LIMBS DOWN ON POWER LINES JUST NORTH OF THE BRIGHT
STAR COMMUNITY. POWER WAS OUT.
0910 PM TSTM WND DMG 10 N HALLSVILLE 32.65N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON BAKER ROAD IN THE COMMUNITY OF HARELTON
0910 PM TSTM WND DMG 10 N HALLSVILLE 32.65N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
POWER LINES DOWN ON FM2208 IN THE COMMUNITY OF HARLETON
0915 PM TSTM WND DMG 1 N JEFFERSON 32.78N 94.35W
06/28/2008 MARION TX LAW ENFORCEMENT
TREES DOWNED ALONG HIGHWAY 59 NORTH OF JEFFERSON
0915 PM TSTM WND DMG SAREPTA 32.90N 93.45W
06/28/2008 WEBSTER LA LAW ENFORCEMENT
TREES DOWNED NEAR SAREPTA
0930 PM TSTM WND DMG SHONGALOO 32.94N 93.29W
06/28/2008 WEBSTER LA LAW ENFORCEMENT
TREE DOWN IN SHONGALOO
0945 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
06/28/2008 MARION TX LAW ENFORCEMENT
TREE DOWN ON PINE HILL DRIVE IN JEFFERSON
0945 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
06/28/2008 MARION TX LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 49 IN JEFFERSON
0950 PM TSTM WND DMG 8 ENE JEFFERSON 32.81N 94.22W
06/28/2008 MARION TX LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 43 IN THE SMITHLAND COMMUNITY
0955 PM TSTM WND DMG HALLSVILLE 32.50N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREES DOWN NEAR HIGHWAYS 450 AND 80
0957 PM TSTM WND GST S BENTON 32.69N 93.74W
06/28/2008 M69.00 MPH BOSSIER LA TRAINED SPOTTER
1000 PM TSTM WND DMG HALLSVILLE 32.50N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON CAL YOUNG ROAD IN HALLSVILLE
1000 PM TSTM WND DMG HALLSVILLE 32.50N 94.58W
06/28/2008 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON NOONDAY ROAD IN HALLSVILLE
1005 PM TSTM WND DMG BELCHER 32.75N 93.84W
06/28/2008 CADDO LA LAW ENFORCEMENT
TREE DOWN NEAR FOSTER AND EAST STREET IN BELCHER
1010 PM TSTM WND DMG 10 ESE EMERSON 33.04N 93.04W
06/28/2008 COLUMBIA AR LAW ENFORCEMENT
TWO TREES DOWNED NEAR THE ATLANTA COMMUNITY
1015 PM TSTM WND DMG WASKOM 32.48N 94.06W
06/28/2008 HARRISON TX LAW ENFORCEMENT
POWER LINES DOWN ON FM9 IN WASKOM
1020 PM TSTM WND DMG GREENWOOD 32.44N 93.97W
06/28/2008 CADDO LA DEPT OF HIGHWAYS
TREE DOWN ACROSS HIGHWAY 169 NEAR GREENWOOD
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA DEPT OF HIGHWAYS
ONE PINE TREE WAS DOWNED NEAR THE INTERSECTION OF WALKER
ROAD AND HIGHWAY 3132
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA BROADCAST MEDIA
TREE DOWN ON HOME IN THE 3000 BLOCK OF MIDWAY AVE. NO
INJURIES.
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA BROADCAST MEDIA
A 15-20 FT WIDE SECTION OF A WOODEN FENCE WAS BLOWN DOWN
NEAR THE BACK PORCH OF THE KTBS CHANNEL 3 TV STUDIOS
1030 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/28/2008 CADDO LA LAW ENFORCEMENT
TREE DOWN ON EAST KINGS HIGHWAY NEAR THE BAYOU RIDGE APTS
1055 PM TSTM WND DMG 8 NE CARTHAGE 32.23N 94.24W
06/28/2008 PANOLA TX LAW ENFORCEMENT
TREE DOWN ACROSS FM307 WEST OF DEBERRY
1100 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
06/28/2008 BOSSIER LA TRAINED SPOTTER
A TREE FELL ONTO SWAN LAKE ROAD BETWEEN SHED ROAD AND
HIGHWAY 80 IN BOSSIER CITY
1115 PM TSTM WND DMG 6 SE CARTHAGE 32.09N 94.26W
06/28/2008 PANOLA TX LAW ENFORCEMENT
TREES DOWN COUNTYWIDE...INCLUDING FM31 SOUTHEAST OF
CARTHAGE
&&
15Special weather statement, Jun 29, 2:46 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT SUN JUN 29 2008
TXZ166-167-292045-
SABINE-SAN AUGUSTINE-
246 PM CDT SUN JUN 29 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 345 PM CDT FOR THE FOLLOWING
COUNTIES
IN EASTERN TEXAS
SAN AUGUSTINE AND SABINE
INCLUDING THE FOLLOWING LOCATIONS
HEMPHILL...MACUNE...PINELAND AND ROSEVINE
AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ETOILE TO 13 MILES
SOUTHWEST OF MACUNE TO 10 MILES NORTHEAST OF ROCKLAND...MOVING EAST
AT 19 MPH. THESE STORMS WILL AFFECT THE CITY OF BROADDUS AT 250
PM...AND ALSO PINELAND AROUND 340 PM.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. THESE WINDS MAY DOWN SMALL LIMBS AND ROLL ANY LIGHTWEIGHT
OBJECTS THAT ARE OUTSIDE. RESIDENTS ARE URGED TO SECURE ANY LOOSE
ITEMS BEFORE THESE STORMS APPROACH.
SHOULD THESE STORMS INTENSIFY FURTHER...A SEVERE THUNDERSTORM
WARNING WILL BE NEEDED.
LAT...LON 3126 9434 3131 9432 3134 9432 3143 9431
3152 9402 3139 9382 3116 9380 3114 9401
3113 9403 3111 9405 3111 9415
TIME...MOT...LOC 1946Z 250DEG 16KT 3134 9437 3126 9425
3109 9424
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:35 PM CDT | Special Weather Statement | SHV | Bowie, Red River | 55 min |
| Jun 28, 7:51 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 39 min |
| Jun 28, 8:32 PM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Marion, Morris, Titus and 2 more | 58 min |
| Jun 28, 9:02 PM CDT | Special Weather Statement | SHV | Marion | 28 min |
| Jun 28, 9:08 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 67 min |
| Jun 28, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 56 min |
| Jun 28, 10:04 PM CDT | Special Weather Statement | SHV | Gregg, Rusk, Smith | 56 min |
| Jun 28, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 43 min |
| Jun 29, 2:34 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 37 min |
| Jun 29, 2:46 PM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 59 min |
| Jun 29, 5:32 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 43 min |
| Jun 29, 5:37 PM CDT | Special Weather Statement | SHV | Shelby | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.